Alert archive / Tennessee / River Flood Warnings in 2013
River Flood Warning 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 28, 2013, 11:50 AM CDT for Davidson County, Tennessee. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2013, 11:50 AM CDT (16:50 UTC)
- Expired
- Apr 28, 2013, 2:21 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek at Woodbine (WBNT1).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
411 WGUS44 KOHX 281650 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1150 AM CDT SUN APR 28 2013 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY .RECENT RAINFALL AND UPSTREAM FLOW HAS CAUSED MILL CREEK NEAR WOODBINE TO RISE. IT IS EXPECTED TO RISE ABOVE FLOOD STAGE...CRESTING AROUND 15 FEET SUNDAY AFTERNOON BEFORE FALLING LATER IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-282200- /O.NEW.KOHX.FL.W.0013.130428T1650Z-130428T2200Z/ /WBNT1.1.ER.130428T1627Z.130428T1815Z.130428T1923Z.NO/ 1150 AM CDT SUN APR 28 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE MILL CREEK NEAR WOODBINE * FROM THIS MORNING UNTIL THIS AFTERNOON. * AT 11AM SUNDAY THE STAGE WAS...14.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * AT 16.0 FEET...BUSINESSES AND OTHER STRUCTURES NEAR THE INTERSECTION OF OLD GLENROSE AVENUE AND THOMPSON LANE BEGIN TO FLOOD...AS WELL AS INDUSTRIAL AREAS ALONG SPACE PARK DRIVE. WATER BEGINS TO APPROACH COMMERCIAL AND INDUSTRIAL PROPERTIES ALONG MASSMAN DRIVE AND WILHAGEN ROAD. * AT 15.0 FEET...FLOODING OF RESIDENTIAL PROPERTIES ALONG DRUMMOND DRIVE AND THE MOBILE HOME PARK ON PHILFRE COURT NEAR MURFREESBORO PIKE BEGINS. FLOODING OF PROPERTY CONTINUES ALONG WIMPOLE DRIVE...CURREY ROAD...AND AT THE INTERSECTION OF OLD GLENROSE AVENUE AND THOMPSON LANE. * AT 14.0 FEET...WATER BEGINS TO FLOOD THE YARDS OF HOMES ALONG WIMPOLE DRIVE AND CURREY ROAD NEAR THOMPSON LANE...AND THE LOW LYING PORTIONS OF BUSINESSES NEAR THE INTERSECTION OF OLD GLENROSE AVENUE AND THOMPSON LANE. * AT 13.0 FEET...WATER BEGINS TO FLOOD PORTIONS OF OLD GLENROSE AVENUE NORTH OF THOMPSON LANE...AND LOW LYING AREAS ALONG THE CREEK ON WIMPOLE DRIVE. WATER ALSO BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ON DRUMMOND DRIVE. * AT 12.0 FEET...WATER BEGINS TO APPROACH PORTIONS OF OLD GLENROSE AVENUE NORTH OF THOMPSON LANE...AND BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ALONG THE CREEK ON WIMPOLE DRIVE. $$
1 follow-up statement
728 WGUS84 KOHX 281921 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 221 PM CDT SUN APR 28 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY . MILL CREEK AT WOODBINE HAS DROPPED BELOW FLOOD AND ACTION STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-281951- /O.CAN.KOHX.FL.W.0013.000000T0000Z-130428T2200Z/ /WBNT1.1.ER.130428T1627Z.130428T1631Z.130428T1638Z.NO/ 221 PM CDT SUN APR 28 2013 THE FLOOD WARNING IS CANCELLED FOR THE MILL CREEK NEAR WOODBINE * UNTIL 04/28 17:00. * AT 02PM SUNDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...WATER BEGINS TO FLOOD THE YARDS OF HOMES ALONG WIMPOLE DRIVE AND CURREY ROAD NEAR THOMPSON LANE...AND THE LOW LYING PORTIONS OF BUSINESSES NEAR THE INTERSECTION OF OLD GLENROSE AVENUE AND THOMPSON LANE. * AT 13.0 FEET...WATER BEGINS TO FLOOD PORTIONS OF OLD GLENROSE AVENUE NORTH OF THOMPSON LANE...AND LOW LYING AREAS ALONG THE CREEK ON WIMPOLE DRIVE. WATER ALSO BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ON DRUMMOND DRIVE. * AT 12.0 FEET...WATER BEGINS TO APPROACH PORTIONS OF OLD GLENROSE AVENUE NORTH OF THOMPSON LANE...AND BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ALONG THE CREEK ON WIMPOLE DRIVE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 10:26 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 28, 10:26 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1026 AM CDT SUN APR 28 2013 .UPDATE... SURFACE FRONT MOVING THROUGH MIDDLE TENNESSEE AT THIS TIME WITH SHOWERS AND A FEW THUNDERSTORMS STILL OCCURRING ALONG THE PLATEAU DOWN INTO NORTHERN ALABAMA. SHORT RANGE MODELS SHOW THIS ACTIVITY PULLING EAST AS WE GO THROUGH THE DAY BUT WILL KEEP SHOWERS AND A FEW THUNDERSTORMS GOING THROUGH THE AFTERNOON ALONG THE PLATEAU. WILL TRIM POPS BACK WEST OF PLATEAU FOR AFTERNOON. WILL LET FLASH FLOOD WATCH EXPIRE AT 10 AM CDT. TEMPS LOOK ON TRACK BUT MAY NEED TO BE TWEAKED. .HYDROLOGIC... AT 930 AM CDT CUMBERLAND RIVER AT NASHVILLE WAS AT 30.74 FEET AND THE NEW FORECAST SHOWS IT CRESTING AT 33.2 FEET AT 7 PM CDT TODAY. THIS IS BELOW THE FLOOD STAGE OF 40.0 FEET. THE CUMBERLAND RIVER AT CLARKSVILLE WAS AT 45.84 INCHES AT 9 AM CDT AND FORECAST TO CREST AT 46.5 FEET 1 PM CDT. PORT ROYAL WAS AT 36.25 FEET AT 930 AM CDT AND FORECAST TO CREST CLOSE TO MODERATE FLOOD AT 37.7 FEET AT 1 PM CDT TODAY. HARPETH RIVER AT KINGSTON SPRINGS FORECAST TO CREST AT 22.0 FEET AT 7 PM CDT TODAY. THE RIVER WAS AT 19.04 FEET AT 930 AM CDT THIS MORNING. MORE RIVER INFORMATION ON STAGES CAN BE FOUND AT WEATHER.GOV. BOYD && .PREV DISCUSSION... /ISSUED 655 AM CDT SUN APR 28 2013/ UPDATE...FOR 12Z AVIATION DISCUSSION. AVIATION...12Z AVIATION DISCUSSION. UNCERTAINTIES...CEILING FLUCTUATIONS BETWEEN IFR/MVFR/VFR THRU 28/18Z AND IMPACTS OF RAINFALL AT CSV THRU 28/18Z. STILL EXPECTING SIGNIFICANT FLUCTUATIONS IN CEILINGS THRU AT LEAST 28/18Z AS SFC FRONT/UPPER LEVEL TROUGHING BEGIN TO MOVE E OF MID STATE. RIDING INFLUENCES SLOWLY BUILD INTO MID STATE AFTER 28/18Z WITH CEILINGS ALMOST ALL ABOVE VFR BY 28/17Z... EXCEPT CSV WHERE MVFR CEILINGS WILL PERSIST EVEN THRU 29/12Z. WITH AMOUNT OF LOW LEVEL MOISTURE PREVALENT...EXPECT MVFR FOG TO DEVELOP AFTER 29/06Z ALSO WITH IFR FOG POSSIBLE CSV AS SFC WINDS BECOME LIGHT. PREV DISCUSSION... /ISSUED 349 AM CDT SUN APR 28 2013/ DISCUSSION... WILL CANCEL ROUGHLY THE WEST HALF OF THE FLASH FLOOD WATCH WITH THE ISSUANCE OF THIS MORNING/S FORECAST PACKAGE...BUT WILL CONTINUE THE WATCH FOR THE EAST HALF UNTIL ITS ORIGINAL ENDING TIME OF 15Z. WATER VAPOR SATL IMAGERY SHOWS MUCH DRIER AIR MOVING INTO WESTERN MIDDLE TN SO POTENTIAL FOR FLASH FLOODING IN THAT AREA IS DECREASING. THE THREAT REMAINS IN THE EAST THIS MORNING WITH MOIST LOW LEVEL JET IMPINGING ON THE WEAK WARM FRONT...UNDERNEATH DIFL FLOW ALOFT. THE UPPER LEVEL LOW AND ASSOCIATED TROF WHICH CAUSED WIDESPREAD HEAVY RAIN OVERNIGHT WILL CONTINUE MOVING EASTWARD THRU THE OHIO VALLEY TODAY. THIS WILL CAUSE A WEAK COLD FRONT TO MOVE ACROSS MIDDLE TN TODAY...ALLOWING FOR SOME LOW LEVEL DRYING IN WEST COUNTIES THIS MORNING...AND IN THE EAST COUNTIES THIS AFTERNOON. THE H5 LOW WILL CONTINUE MOVING AWAY FROM TN ON MONDAY WHILE A WEAK H5 RIDGE BEGINS TO BUILD ACROSS THE REGION. THIS WILL ALLOW MAX TEMPS TO INCREASE MONDAY WITH A FURTHER INCREASE ON TUESDAY AS MOST PLACES EXCEED 80 DEGREES. AN INTERESTING PATTERN SETS UP BY MID WEEK. MODELS GENERALLY AGREE ON WEAK H5 LOW DEVELOPING ALONG THE GULF COAST. SOUTHEASTERLY MID/UPPER LEVEL FLOW BETWEEN THIS LOW AND THE H5 RIDGE OVER THE EASTERN OHIO VALLEY WILL GRADUALLY INCREASE MOISTURE ACROSS THE CWA. MEANWHILE... A LARGER/STRONGER H5 TROF IS FORECAST TO DEVELOP AND MOVE INTO THE CENTRAL U.S. ON WED/THU...THEN CLOSE OFF BY FRIDAY. STILL LOTS OF UNCERTAINTY ON THE LATE WEEK FORECAST BUT MODEL SOLUTIONS ARE MUCH CLOSER NOW THAN THEY WERE 24 HOURS AGO. FOR NOW...IT APPEARS THIS PATTERN WILL BRING COOLER AIR TO OUR REGION BUT THE COLDEST AIR SHOULD REMAIN TO OUR NW...WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUING INTO NEXT WEEKEND. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR TNZ009>011- 028>034-061>066-075-077>080. && 01
Hazardous weather outlook, Apr 28, 5:00 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT SUN APR 28 2013 TNZ009>011-028>034-061>066-075-077>080-291000- MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 500 AM CDT SUN APR 28 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES THROUGH THE MID MORNING HOURS FOR LOCATIONS EAST OF INTERSTATE 65 AS ADDITIONAL SHOWERS AND THUNDERSTORMS WILL PRODUCE SOME POCKETS OF HEAVY RAINFALL...WHICH WILL CONTINUE TO CAUSE LOCALIZED FLOODING PROBLEMS...ESPECIALLY FOR SMALL STREAMS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ005>008-022>027-056>060-093>095-291000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- WAYNE-LAWRENCE-GILES- 500 AM CDT SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
In the hours before
Local storm report, Apr 28, 9:41 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
941 AM CDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD 8 SW NASHVILLE 36.09N 86.89W
04/28/2013 DAVIDSON TN PUBLIC
ONE AND A HALF FEET OF WATER IN PARKING LOT OF HARPETH
VALLEY GOLF CENTER ON OLD HICKORY PIKE.
&&
EVENT NUMBER OHX1300397
19Special weather statement, Apr 28, 10:34 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1034 AM CDT SUN APR 28 2013 TNZ005>010-022>031-056>064-075-077-093>095-282345- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 1034 AM CDT SUN APR 28 2013 ...HEAVY RAINS SATURDAY AND SATURDAY NIGHT PRODUCE RISES ON AREA RIVERS... ...CUMBERLAND RIVER AT NASHVILLE CURRENTLY EXPECTED TO REMAIN BELOW FLOOD STAGE... A NUMBER OF RIVERS...CREEKS AND STREAMS IN MIDDLE TENNESSEE HAVE SHOWN SIGNIFICANT RISES THIS MORNING...IN RESPONSE TO THE RECENT HEAVY RAINS. SOME RIVERS ARE CURRENTLY IN FLOOD...INCLUDING THE CUMBERLAND RIVER AT CLARKSVILLE...THE RED RIVER AT PORT ROYAL...AND MILL CREEK AT ANTIOCH. THE HARPETH RIVER AT KINGSTON SPRINGS IS FORECAST TO REACH FLOOD STAGE EARLY THIS AFTERNOON. FLOOD WARNINGS HAVE BEEN ISSUED FOR ALL OF THESE LOCATIONS. AT 930 AM CDT...THE CUMBERLAND RIVER AT NASHVILLE WAS AT 30.74 FEET AND IS FORECAST TO CREST BELOW FLOOD STAGE...AT 33.2 FT...AT 700 PM THIS EVENING. FLOOD STAGE IN NASHVILLE IS 40 FEET. EVEN THOUGH THE CUMBERLAND RIVER IN NASHVILLE IS NOT FORECAST TO REACH FLOOD STAGE...YOU CAN EXPECT A LEVEL OF 33.2 FEET TO BRING WATER INTO LOW LYING AREAS AONG THE RIVER...INCLUDING THE RIVERFRONT LANDING AND RECREATION AREAS NEAR LP FIELD. IF ADDITIONAL WATER RELEASES ARE MADE FROM OLD HICKORY DAM LATER TODAY...IT IS POSSIBLE THAT WATER COULD REACH THE SECOND GRASSY AREA OF THE RIVERFRONT LANDING AND COVER MOST OF THE RECREATION AREAS ON THE EAST SIDE OF THE RIVER NEAR LP FIELD. HOWEVER...ONCE AGAIN...THE CUMBERLAND RIVER AT NASHVILLE IS NOT FORECAST TO REACH FLOOD STAGE. EVEN THOUGH THE RAINS HAVE ENDED ACROSS THE AREA...RIVER LEVELS WILL CONTINUE TO RISE FOR THE REMAINDER OF THE DAY AND INTO THIS EVENING. ADDITIONAL FLOOD WARNINGS AND FLOOD STATEMENTS WILL BE ISSUED AS NEEDED. LAT...LON 3547 8784 3549 8780 3549 8778 3535 8761 3515 8795 3519 8799 3529 8799 3530 8801 3530 8802 3533 8802 19
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 33 min |
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 30 min |
| Apr 27, 7:23 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 9 hr |
| Apr 27, 7:38 PM CDT | Special Weather Statement | OHX | Wayne | 52 min |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Perry | 49 hr |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Cheatham | 23 hr |
| Apr 27, 7:46 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Montgomery | 29 min |
| Apr 27, 8:10 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery, Robertson | 35 min |
| Apr 27, 8:26 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 27, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 34 min |
| Apr 27, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 34 min |
| Apr 27, 9:47 PM CDT | Flash Flood Warning | OHX | Stewart | 6 hr |
| Apr 27, 10:05 PM CDT | Flash Flood Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Apr 27, 10:48 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 27 min |
| Apr 27, 10:51 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more | 3 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Stewart | 56 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Montgomery | 32 hr |
| Apr 27, 11:19 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 4 hr |
| Apr 27, 11:37 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 6 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson, Sumner | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:55 PM CDT | Flash Flood Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Apr 28, 12:17 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 31 hr |
| Apr 28, 1:01 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 42 hr |
| Apr 28, 1:17 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more | 12 hr |
| Apr 28, 1:31 AM CDT | Tornado Warning | OHX | Bedford, Rutherford | 29 min |
| Apr 28, 1:42 AM CDT | River Flood Warning | OHX | Davidson | 5 hr |
| Apr 28, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 31 min |
| Apr 28, 2:48 AM CDT | River Flood Warning | OHX | Davidson | 8 hr |
| Apr 28, 2:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 41 hr |
| Apr 28, 3:01 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more | 10 hr |
| Apr 28, 6:28 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:52 AM CDT | River Flood Advisory | OHX | Cheatham | 12 hr |
| Apr 28, 8:48 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Apr 28, 9:03 AM CDT | River Flood Advisory | OHX | Davidson | 34 hr |
| Apr 28, 9:33 AM CDT | River Flood Warning | OHX | Montgomery | 53 hr |
| Apr 28, 9:45 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 10:18 AM CDT | River Flood Warning | OHX | Cheatham | 4 hr |
| Apr 28, 10:34 AM CDT | Special Weather Statement | OHX | Wayne | 8 hr |
| Apr 28, 11:10 AM CDT | River Flood Advisory | OHX | Hickman | 64 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Giles | 7 hr |
| Apr 28, 11:29 AM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 14 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 24 hr |
| Apr 28, 1:54 PM CDT | Flash Flood Warning | OHX | Grundy | 3 hr |
| Apr 28, 2:31 PM CDT | Special Weather Statement | OHX | Wayne | 6 hr |
| Apr 28, 4:57 PM CDT | River Flood Advisory | OHX | Grundy | 20 hr |
| Apr 28, 5:03 PM CDT | River Flood Warning | OHX | Hickman | 27 hr |
Nearby
River Flood Warnings in Tennessee, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.